Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Goosebumps on thigh, burning when sweating. Taking Cymbalta for fibromyalasia. What is wrong?

Ive been sick for over 2 months now. Ive been a Type 2 diabetic for 10 years. I was diagnosed with Shingles though never broke out in a rash only felt the burning sensation right side n left thigh. I was given Gabapentin 300 mg. It didnt help. Then I was diagnosed with Fibromyalsia and am currently taking Cymbalta 60 mg. This manages pain that I can tolerate when it gets to much I take Tylenol 500 mg. Since this has started the goosebumps on my left thigh in some areas are constantly on and when I sweat it burns. At times I try to get goosebumps all over but they dont on left thigh. Really strange and irritating. What could be wrong?
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
You have meralgia paresthitica. To cure this you should controll your sugar very tightly. Fasting sugar below 120 and postprandial below 160 . You continue trigabantin. Methycobal 1500 mcg also may help. Check your urea, creatinine and urine albumin . Check your eyes now and every year. Post ur symptoms in some more detailed.
Answered: Mon, 6 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor